# SDR DALA2017032002193

- Difficulty date: March 20, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N988DN
- Make and model: Boeing 717-200
- Aircraft serial: 55065
- Aircraft time: 33,237 hours, 26,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY LIGHT FOUND INOP DURING SERVICE CHECK. REPLACED EMERGENCY LIGHT BATTERY IAW AMM 33-51. OPS CHECK GOOD AT THIS TIME. A/C OK FOR SVC.
